June 2023 POSITIVE PERIODIC SOLUTION TO A GENERALIZED LAZER–SOLIMINI EQUATION WITH INDEFINITE WEIGHTS
Zhibo Cheng, Chenyang Xia, Lulu Gu
Rocky Mountain J. Math. 53(3): 701-710 (June 2023). DOI: 10.1216/rmj.2023.53.701

Abstract

Based on a global continuation theorem by Manásevich and Mawhin, we consider the existence of a positive periodic solution for a generalized Lazer–Solimini equation with indefinite weights. Our new results are applicable to a weak singularity, as well as a strong singularity. We generalize and improve results from the literature. Moreover, we give the existence interval for a positive periodic solution of this equation.

Citation

Download Citation

Zhibo Cheng. Chenyang Xia. Lulu Gu. "POSITIVE PERIODIC SOLUTION TO A GENERALIZED LAZER–SOLIMINI EQUATION WITH INDEFINITE WEIGHTS." Rocky Mountain J. Math. 53 (3) 701 - 710, June 2023. https://doi.org/10.1216/rmj.2023.53.701

Information

Received: 16 January 2022; Revised: 6 August 2022; Accepted: 11 August 2022; Published: June 2023
First available in Project Euclid: 21 July 2023

MathSciNet: MR4617906
zbMATH: 07731140
Digital Object Identifier: 10.1216/rmj.2023.53.701

Subjects:
Primary: 34B16 , 34B18 , 34C25

Keywords: indefinite weights , Lazer–Solimini equation , positive periodic solutions , weak and strong singularities

Rights: Copyright © 2023 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.53 • No. 3 • June 2023
Back to Top